Open Access

On equiangular configurations of subspaces of a Hilbert space


Abstract

In this paper, we find $\tau$, $0<\tau<1$, such that there exists an equiangular $(\Gamma, \tau)$-configuration of one-dimensional subspaces, and describe $(\Gamma, \tau)$-configurations that correspond to unicyclic graphs and to some graphs that have cyclomatic number satisfying $\nu(\Gamma) \geq 2$.


Full Text





Article Information

TitleOn equiangular configurations of subspaces of a Hilbert space
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 1, 84-96
MathSciNet MR2815368
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

Yu. S. Samoilenko
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

Yulia Yu. Yershova
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. S. Samoilenko and Yulia Yu. Yershova, On equiangular configurations of subspaces of a Hilbert space, Methods Funct. Anal. Topology 17 (2011), no. 1, 84-96.


BibTex

@article {MFAT581,
    AUTHOR = {Samoilenko, Yu. S. and Yershova, Yulia Yu.},
     TITLE = {On equiangular configurations of subspaces of a Hilbert space},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {1},
     PAGES = {84-96},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=581},
}


All Issues